Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Dizziness, bleeding from ears. Tubes inserted in ears, infection, blood clots. Second opinion?

I ve been under the care of an ENT for a year now. 10mths ago I had tubes put in both my ears, 2mths ago I got a double ear infection . I did 5 days ear drops, 7 days oarl antibiotics , then another 5 days of ear drops. Went back to the ENT because my ears were bleeding now and I had alot of uncomfortable presure in both ears. It turned out the tube were pushed out and blood clots formed on top of the eardrums. The dr went in two days later and removed the old tubes and put in new permiment tubes. Started ear drops again and 2 days later my ears were bleeding again. Went back to the ENT and he said no big deal, but bloodclots formed back onto, and around the new tubes, the eardrum. Just countinue the drops for 2 weeks. Is this normal or should I be looking for a second opion???? Please help, I so tiered of being dizzy and I hate the drops!!!
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
ENT Specialist 's  Response
In general i am not in favour of ear drops. I advice my patients to take oral antibiotics and decongestant nasal drops and tablets . Keep ear dry.Specially during taking bath.
You can take a second opinion.
Bleeding again and again suggest there are granulations which need to be treated . You may require oral steroids for few days, which can help in faster recovery.
In doubt do reply
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor